# SDR IPXA2022102687535

- Difficulty date: October 4, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: NRC6055507
- Part serial: 48539
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,   L/H I/B AFT FLAP O/B HINGE I/B LWR BORE HOLE IS WORN.REPAIRED L/H I/B AFT FLAP O/B HINGE I/B LWR BORE IAW EA 011-5750-01-A9733 REV I/R AND UPS  MD11-5750-85052-A AND FAA FORM 8100-9.
